| Model Number |
W3SR01 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
11/08/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient complained of device moving and pain at the implant site.The device is functioning as programmed.No further patient complications have been reported as a result of this event.